A partial order on the group of contactomorphisms of ℝ2n+1 via generating functions

Bhupal M. L.

Turkish Journal of Mathematics, vol.25, no.1, pp.125-135, 2001 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 1
  • Publication Date: 2001
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.125-135
  • Middle East Technical University Affiliated: Yes